# SDR SWAA2023092695960

- Difficulty date: September 1, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER 4TH VERTICAL STIFFENER FROM L/E IS CRACKED AT BS 129.5; INSPAR RIB 5<[01] REMOVED CRACK DAMAGE LEFT HAND HORIZONTAL STABILIZER 4TH VERTICAL STIFFENER FROM LEADING EDGE AT STAB STA 129.50 INSPAR RIB 5 AND INSTALLED REPAIR IAW SRM 55-10-09-2R-4 REPAIR 4.;[02] VERIFIED APPLICABILITY OF SRM 55-10-09-2R-4 REPAIR 4.;[03] VERIFIED CORRECTIVE ACTION 1;[04] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE
